# SDR UIEA2020070101464

- Difficulty date: June 30, 2020
- Submitted: July 1, 2020
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 86,499 hours, 13,173 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225432633
- Part serial: 4789
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WEATHER RADAR SPIKING IN CRUISE.   REMOVED AND REPLACED WEATHER RADAR TRANSCEIVER IAW AMM 34-43-01, OPS CHECKED GOOD.
